Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Triangulations of the $ 3$-ball with knotted spanning $ 1$-simplexes and collapsible $ r$th derived subdivisions


Authors: W. B. R. Lickorish and J. M. Martin
Journal: Trans. Amer. Math. Soc. 137 (1969), 451-458
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1969-0238288-X
MathSciNet review: 0238288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Some aspects of the topology of 3-manifolds related to the Poincaré conjecture, Vol. 2, Lectures on modern mathematics, Wiley, New York, 1964. MR 0172254 (30:2474)
  • [2] D. R. J. Chillingworth, Collapsing three-dimensional convex polyhedra, Proc. Cambridge Philos. Soc. 63 (1967), 353-357. MR 0210100 (35:995)
  • [3] R. Goodrick, Non-simplicially collapsible triangulations of $ {I^n}$, Proc. Cambridge Philos. Soc. 64 (1968), 31-36. MR 0220272 (36:3338)
  • [4] M. E. Hamstrom and R. P. Jerrard, Collapsing a triangulation of a ``knotted'' cell, Notices Amer. Math. Soc. 15 (1968), 368. MR 0243510 (39:4831)
  • [5] H. Schubert, Uber eine numerische Knoteninvariante, Math. Z. 61 (1954), 245-288. MR 0072483 (17:292a)
  • [6] E. C. Zeeman, Seminar on combinatorial topology, Mimeographed notes, Inst. Hautes Études Sci., Paris, 1963-1966. MR 0206883 (34:6699)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238288-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society